A member asked:

Backs of hands are red itchy burning & warm to the touch. when i scratch a lot they swell. cause? i take singulair (montelukast) for asthma. can i use hydrocortison

3 doctors weighed in across 2 answers
Dr. Rhett Griggs answered

Specializes in Hand Surgery

Variable: Could be reaction to meds. How long have you been on them or started a new one? Go to hand doctor to be sure or check with your prescribing md.

Answered 4/7/2013

5.2k views

Thank
Dr. Shahid Rafique answered

Specializes in Internal Medicine

See an MD: Your description sounds like contact dermatitis. It is recommended that you see a physician before applying otc creams which will change its appearance and the diagnosis will be more difficult later. It is important to accurately diagnose the rash and treat it adequately.

Answered 4/7/2013

5.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...